# SDR ASOA201101766

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.00 ANGLE AT RBL 27 IS CRACKED.  REMOVED ANGLE AT RT FS 484, RBL 27 IAW SRM 51-42-21, STEP 11 AND SRM 51-40-11, STEP 3A.  INSTALLED NEW CLIP PN  IAW SRM 51-40-11, STEP A AND SRM 51-42-06 STEP 9.
